# SDR R61A201509160648

- Difficulty date: September 16, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 25,167 hours, 16,954 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT SHEAR FOOT AT FRAME 84 BETWEEN STRINGER 26-27R IS CORRODED.  MAINTENANCE R & R SHEAR FOOT AT FRAME 84 BETWEEN STR 26-27R IAW SRM 170/175  51-41-02, 51-41-01.
